MathSciNet Relay Station
MathSciNet bibliographic data
MR887221 (88f:22018) 22D25 (46L55 46L80)
Rieffel, Marc A. The homotopy groups of the unitary groups of noncommutative tori. J. Operator Theory 17 (1987), no. 2, 237–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement